# SDR QXEA2018020700046

- Difficulty date: January 7, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 1,881 hours, 936 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC NR 3 LOW TO 26% QUANTITY IN FLIGHT. DIVERTED, LANDING UNEVENTFUL. REMOVED FROM SERVICE. SERVICED NR 3 HYDRAULIC SYSTEM IAW AMM 12-12-01-600-801A.  NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE. NO PARTS REPLACED.
